# SDR IPXA2021122877347

- Difficulty date: December 28, 2021
- Submitted: December 28, 2021
- Operation: Air carrier
- Aircraft: N617UP
- Make and model: Boeing 747-8F
- Aircraft time: 9,423 hours, 1,401 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: None
- Condition: None
- Location: Cockpit
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A** ATB ** AFTER TAKEOFF AT APPROXIMATELY 300' AGL "IAS DISAGREE MESSAGE".R/R L ADIRU IAW AMM 34-25-01. OPS TEST OK.
